IEEE - Institute of Electrical and Electronics Engineers, Inc. - Some new semi-implicit finite difference schemes for numerical solution of Burgers equation

2010 International Conference on Computer Application and System Modeling (ICCASM 2010)

Author(s): Rahman, K. ; Helil, N. ; Yimin, R.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2010
Conference Location: Taiyuan, China, China
Conference Date: 22 October 2010
Volume: 14
ISBN (Electronic): 978-1-4244-7237-6
ISBN (Paper): 978-1-4244-7235-2
DOI: 10.1109/ICCASM.2010.5622119
Regular:

Some new liberalized semi implicit finite-difference method is proposed in this paper to solve one dimensional Burgers equation. Numerical results obtained by the present methods have been... View More

Advertisement